# SDR MALA070190

- Difficulty date: December 4, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 24,939 hours, 27,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO UNDERFLOOR FRAME STA 258 CENTER FUSELAGE REQUIRES ADDITIONAL WORK.  REPAIRED SECTION IAW EO NR S53108.
